×

zbMATH — the first resource for mathematics

The rationality of moduli spaces of hyperelliptic curves. (English. Russian original) Zbl 0593.14017
Math. USSR, Izv. 25, 45-50 (1985); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 48, No. 4, 705-710 (1984).
The author corrects an error in his proof of the rationality of the moduli space of hyperelliptic curves of genus \(g\neq 4\) [Math. USSR, Izv. 22, 23–32 (1984); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 47, No. 1, 26–36 (1983; Zbl 0569.14026)]. For \(g=4\) the moduli space is also rational [see F. A. Bogomolov, Algebraic geometry, Proc. Conf., Vancouver/B.C. 1984, CMS Conf. Proc. 6, 17–37 (1986; Zbl 0593.14018)].

MSC:
14H10 Families, moduli of curves (algebraic)
14M20 Rational and unirational varieties
14H45 Special algebraic curves and curves of low genus
PDF BibTeX XML Cite
Full Text: DOI